On the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph
Ji-Ming Guo; Jianxi Li; Wai Chee Shiu
Czechoslovak Mathematical Journal (2013)
- Volume: 63, Issue: 3, page 701-720
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Berge, C., Principles of Combinatorics. Mathematics in Science and Engineering vol. 72, Academic Press New York (1971). (1971) MR0270922
- Butler, S., 10.1080/03081080902722741, Linear Multilinear Algebra 58 (2010), 387-390. (2010) Zbl1187.05046MR2663439DOI10.1080/03081080902722741
- Chung, F. R. K., Spectral Graph Theory. Regional Conference Series in Mathematics 92, American Mathematical Society Providence (1997). (1997) MR1421568
- Grone, R., Merris, R., 10.1007/BF01787574, Graphs Comb. 6 (1990), 229-237. (1990) Zbl0735.05054MR1081197DOI10.1007/BF01787574
- Guo, J., 10.1016/j.laa.2005.02.031, Linear Algebra Appl. 404 (2005), 251-261. (2005) Zbl1066.05085MR2149662DOI10.1016/j.laa.2005.02.031
- Guo, J.-M., On the Laplacian spectral radius of trees with fixed diameter, Linear Algebra Appl. 419 (2006), 618-629. (2006) Zbl1118.05063MR2277992
- Guo, J.-M., 10.1016/j.disc.2007.10.044, Discrete Math. 308 (2008), 5702-5711. (2008) Zbl1189.05085MR2459389DOI10.1016/j.disc.2007.10.044
- Liu, Y., Liu, Y., 10.1016/j.disc.2009.01.010, Discrete Math. 309 (2009), 4315-4325. (2009) Zbl1189.05087MR2519167DOI10.1016/j.disc.2009.01.010
- Schwenk, A. J., Computing the characteristic polynomial of a graph, Graphs and Combinatorics. Proceedings of the Capital Conference on Graph Theory and Combinatorics at the George Washington University, June 18-22, 1973. Lecture Notes in Mathematics 406 R. A. Bari et al. Springer Berlin (1974), 153-172. (1974) Zbl0308.05121MR0387126
- Shao, J. Y., Guo, J. M., Shan, H. Y., The ordering of trees and connected graphs by algebraic connectivity, Linear Algebra Appl. 428 (2008), 1421-1438. (2008) Zbl1134.05063MR2388629
- Yuan, X. Y., Shao, J. Y., Zhang, L., 10.1016/j.dam.2007.08.014, Discrete Appl. Math. 156 (2008), 757-769. (2008) Zbl1137.05047MR2397220DOI10.1016/j.dam.2007.08.014
- Zhang, X. D., Ordering trees with algebraic connectivity and diameter, Linear Algebra Appl. 427 (2007), 301-312. (2007) Zbl1125.05067MR2351361